# SDR REXA201100835

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,454 hours, 18,047 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT L FUEL TANK QTY READOUT SHOWED, AND GOT AUTO XFLOW INHIB STATUS MSG FOR APPROX 60SEC.  RE-RACKED FUEL CONTROL COMPUTER IAW AMM 28-40-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
